On parsimonious edge-colouring of graphs with maximum degree three

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01367903
Contributor : Jean-Marie Vanherpe <>
Submitted on : Saturday, September 17, 2016 - 9:36:25 AM
Last modification on : Thursday, February 7, 2019 - 3:24:52 PM

Identifiers

  • HAL Id : hal-01367903, version 1

Collections

Citation

Jean-Luc Fouquet, Jean-Marie Vanherpe. On parsimonious edge-colouring of graphs with maximum degree three . Graphs and Combinatorics, Springer Verlag, 2013, 29 (3), pp.475-487. ⟨hal-01367903⟩

Share

Metrics

Record views

92